MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
Received the following information through the patient tracking department.On (b)(6)2022, a patient received a carbomedics top hat valve s5-023.As reported, the patient passed away at a later date (exact date and cause unknown).No other details about the patient, event or allegation of any device dysfunction have yet been received from the site.Manufacturer was informed that no further information can be provided.
 
Additional Manufacturer Narrative
No indication of device explant.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the cphv valve s5-023 has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the limited information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up will be provided.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18422353
Report Number3005687633-2023-00134
Device Sequence Number8114274
Product Code LWQ
UDI-Device Identifier08022057012913
UDI-Public(01)08022057012913(240)S5-023(17)261221
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCPHV
Device Catalogue NumberS5-023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown